# SDR QXEA2025041600118

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 16,677 hours, 11,395 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 260264
- Condition: Malfunctioned
- Location: Thrust
- Part time: 16,671 hours, 11,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECHNICAL ORDER – PARTS REPLACEMENT - PRIORITY 2 - THRUST CONTROL QUADRANT REPLACEMENT. REMOVED AND REPLACED THRUST CONTROL QUADRANT IAW E175 AMM TASK 76-11-01-000/400-801-A. OPS TEST GOOD. NFDN.
